Is that what went wrong?
Oprah online magazine has a great article about the side effects of some medications. Sara Reistad-Long discusses the side effect nobody thinks about until they look down and realize—hello!—they’ve gained 10, 20, 30 pounds. Yet almost any medication, from antidepressants to antihistamines, has the potential to make you ravenous or sluggish, or meddle with your metabolism. Here are the worst offenders and how to fight back.
Mired in depression and a vicious work dispute, Barbara Tunstall placed her hopes on the antidepressant Remeron. Her doctor warned that food cravings were a potential side effect of the drug, but the 45-year-old Maryland insurance specialist put such concerns aside—initially. Tunstall felt so much better on Remeron that she soon found the energy to resolve her work troubles. Then she realized that she was gaining weight at an alarming pace: Just six months into her treatment, she had put on 30 pounds.
Click here to read the whole article :